Advertisement

Lettere al Nuovo Cimento (1971-1985)

, Volume 7, Issue 4, pp 150–152 | Cite as

Variational solution and error bound for a nonlinear boundary value problem in heat diffusion

  • A. M. Arthurs
  • D. Winthrop
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    P. B. Bailey, L. F. Shampine andP. E. Waltman:Nonlinear Two-Point Boundary Value Problems (New York, 1968).Google Scholar
  2. (2).
    P. G. Ciarlet, M. H. Schultz andR. S. Varga:Num. Math.,9, 394 (1967).MathSciNetCrossRefGoogle Scholar

Copyright information

© Società Italiana di Fisica 1973

Authors and Affiliations

  • A. M. Arthurs
    • 1
  • D. Winthrop
    • 1
  1. 1.Department of MathematicsUniversity of YorkYork

Personalised recommendations